I had an umbilical hernia repair six days ago. I took prescription pain medicine for one day, then tylenol for a few more days. I have not been on anything for a couple days now. I am itching all over my body, especially at nights. Why and what should I do? Not intense yet, but keeping me awake a little.
Welcome to the forum!
If you had umbilical hernia repair a few days ago and have not had a proper bath since then, then this could be the cause of itching. Also the skin becomes dry on medications. Use a moisturizer and see. If you have had sea food, or any other food you could be allergic too, then this can also cause whole body itching. It can also be due to bedding. Air the bedding and change the sheets. This may help too.
It could also be a delayed reaction to drugs you took. If you have had any previous history of urticaria, then this could have flared up.
On net, it is difficult to diagnose. Do discuss this with your doctor and get yourself examined.
Hope this helps.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.